Mathematical analysis of a virus dynamics model with general incidence rate and cure rate

Khalid Hattaf, Noura Yousfi, Abdessamad Tridane

Research output: Contribution to journalArticlepeer-review

111 Citations (Scopus)

Abstract

The rate of infection in many virus dynamics models is assumed to be bilinear in the virus and uninfected target cells. In this paper, the dynamical behavior of a virus dynamics model with general incidence rate and cure rate is studied. Global dynamics of the model is established. We prove that the virus is cleared and the disease dies out if the basic reproduction number R 0≤1 while the virus persists in the host and the infection becomes endemic if R 0>1.

Original languageEnglish
Pages (from-to)1866-1872
Number of pages7
JournalNonlinear Analysis: Real World Applications
Volume13
Issue number4
DOIs
Publication statusPublished - Aug 2012
Externally publishedYes

Keywords

  • Barbalat's lemma
  • Cure rate
  • General incidence rate
  • Global stability
  • Virus dynamics

ASJC Scopus subject areas

  • Analysis
  • Engineering(all)
  • Economics, Econometrics and Finance(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Mathematical analysis of a virus dynamics model with general incidence rate and cure rate'. Together they form a unique fingerprint.

Cite this